A category to classify compact Hausdorff spaces and finite spaces
dc.contributor.author | Chocano , Pedro J. | |
dc.contributor.author | Morón, Manuel A. | |
dc.contributor.author | Ruiz del Portal, Francisco R. | |
dc.date.accessioned | 2025-07-07T08:11:42Z | |
dc.date.available | 2025-07-07T08:11:42Z | |
dc.date.issued | 2025-02-12 | |
dc.description.abstract | We construct a category that classifies compact Hausdorff spaces by their shape and finite topological spaces by their weak homotopy type. This construction is based on inverse systems of finite covers, that are considered as finite partially ordered sets. | |
dc.identifier.citation | Pedro J. Chocano, Manuel A. Morón & Francisco R. Ruiz del Portal, A category to classify compact Hausdorff spaces and finite spaces. Homol. Homotopy Appl., 27(1), 17-28, 2025. | |
dc.identifier.doi | https://dx.doi.org/10.4310/HHA.2025.v27.n1.a2 | |
dc.identifier.issn | 1532-0073 | |
dc.identifier.uri | https://hdl.handle.net/10115/91437 | |
dc.language.iso | en | |
dc.publisher | International Press of Boston | |
dc.rights.accessRights | info:eu-repo/semantics/closedAccess | |
dc.subject | finite topological space | |
dc.subject | poset | |
dc.subject | compact Hausdorff space | |
dc.subject | shape theory | |
dc.subject | weak homotopy type | |
dc.title | A category to classify compact Hausdorff spaces and finite spaces | |
dc.type | Article |
Archivos
Bloque original
1 - 1 de 1
No hay miniatura disponible
- Nombre:
- v27n1a2.pdf
- Tamaño:
- 401.81 KB
- Formato:
- Adobe Portable Document Format